# SDR JGVR202001197002

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 11,612 hours, 8,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED STIFFENER NEAR THE AFT COUNTERBALANCE SPRING OF THE MAIN ENTY DOOR. REPAIRED STIFFENER BY CUTTING OUT THE CRACKED AREA AND INSTALLING REPAIR DOUBLER AND FILLER IAW ENGINEERING ORDER.
